<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-1401.rss">
<title>Volume 19, Issue 1 (2023) | Journal of Mathematics and Statistics</title>
<description>Volume 19, Issue 1 (2023) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/1401</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2023.1.12"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2023.13.19"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2023.20.27"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2023.28.36"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2023.37.43"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2023.1.12">
    <title><![CDATA[Multivariate Option Pricing with Gaussian Mixture Distributions and Mixed Copulas]]></title>
    <link>https://thescipub.com/jmss/jmssp.2023.1.12</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 April 2023; <a href="https://thescipub.com/jmss/jmssp.2023.1.12">doi:10.3844/jmssp.2023.1.12</a></p>Recently, it has been reported that the hypothesis proposed by the classical black scholes model to price multivariate options in finance were unrealistic, as such, several other methods have been int...]]></content:encoded>
    <dc:title><![CDATA[Multivariate Option Pricing with Gaussian Mixture Distributions and Mixed Copulas]]></dc:title><dc:creator>Jimbo Henri Claver</dc:creator><dc:creator>Tatanfack  Emerson</dc:creator><dc:creator>Shu  Felix</dc:creator><dc:identifier>doi:10.3844/jmssp.2023.1.12</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2023-04-03; | doi:10.3844/jmssp.2023.1.12</dc:source>
    <dc:date>2023-04-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2023.1.12</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2023.1.12</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2023.13.19">
    <title><![CDATA[Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic Period]]></title>
    <link>https://thescipub.com/jmss/jmssp.2023.13.19</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 May 2023; <a href="https://thescipub.com/jmss/jmssp.2023.13.19">doi:10.3844/jmssp.2023.13.19</a></p>In this study, Ito form for normal bonds trading where maturity periods cross over to COVID-19 pandemic period is presented. It is shown that normal bonds in this period experience path reversals resp...]]></content:encoded>
    <dc:title><![CDATA[Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic Period]]></dc:title><dc:creator>Sulaiman  Sani</dc:creator><dc:creator>Siphelele  Lushaba</dc:creator><dc:identifier>doi:10.3844/jmssp.2023.13.19</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2023-05-06; | doi:10.3844/jmssp.2023.13.19</dc:source>
    <dc:date>2023-05-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2023.13.19</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2023.13.19</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2023.20.27">
    <title><![CDATA[q-Deformed Statistics from Position-Dependent Mass Schrödinger Equationa]]></title>
    <link>https://thescipub.com/jmss/jmssp.2023.20.27</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 15 September 2023; <a href="https://thescipub.com/jmss/jmssp.2023.20.27">doi:10.3844/jmssp.2023.20.27</a></p>An algebraic approach is used to obtain the canonical form of the position-dependent mass Schrödinger equation from where a couple of canonical quantum variables, the q-deformed operators for the pos...]]></content:encoded>
    <dc:title><![CDATA[q-Deformed Statistics from Position-Dependent Mass Schrödinger Equationa]]></dc:title><dc:creator>Jesus Morales Rivas</dc:creator><dc:creator>Jose Juan Peña Gil</dc:creator><dc:creator>J. García Ravelo</dc:creator><dc:identifier>doi:10.3844/jmssp.2023.20.27</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2023-09-15; | doi:10.3844/jmssp.2023.20.27</dc:source>
    <dc:date>2023-09-15</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2023.20.27</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2023.20.27</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2023.28.36">
    <title><![CDATA[RBF Approximation of the Lippmann-Schwinger Equation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2023.28.36</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 November 2023; <a href="https://thescipub.com/jmss/jmssp.2023.28.36">doi:10.3844/jmssp.2023.28.36</a></p>We consider the direct scattering problem that consists of the computation of the scattered wave generated by an incident plane wave and an inhomogeneous object defined in terms of the refractive inde...]]></content:encoded>
    <dc:title><![CDATA[RBF Approximation of the Lippmann-Schwinger Equation]]></dc:title><dc:creator>Nadaniela  Egidi</dc:creator><dc:creator>Josephin  Giacomini</dc:creator><dc:creator>Pierluigi  Maponi</dc:creator><dc:identifier>doi:10.3844/jmssp.2023.28.36</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2023-11-06; | doi:10.3844/jmssp.2023.28.36</dc:source>
    <dc:date>2023-11-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2023.28.36</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2023.28.36</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2023.37.43">
    <title><![CDATA[Establishment of Readily Mathematical Formulation for the Evaluation of Slope Stability in Earth-Fill Dams]]></title>
    <link>https://thescipub.com/jmss/jmssp.2023.37.43</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 November 2023; <a href="https://thescipub.com/jmss/jmssp.2023.37.43">doi:10.3844/jmssp.2023.37.43</a></p>The assessment of slope stability has been considered to be one of the most common issues to deal with by geotechnical engineers. This is due to the amount of destruction that can be brought up by the...]]></content:encoded>
    <dc:title><![CDATA[Establishment of Readily Mathematical Formulation for the Evaluation of Slope Stability in Earth-Fill Dams]]></dc:title><dc:creator>Salah  Saleh</dc:creator><dc:creator>Majda Ibobakr Almhdi Amer</dc:creator><dc:identifier>doi:10.3844/jmssp.2023.37.43</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2023-11-13; | doi:10.3844/jmssp.2023.37.43</dc:source>
    <dc:date>2023-11-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2023.37.43</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2023.37.43</prism:url>
    </item></rdf:RDF>